# SDR SCNA95157

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY EXIT AISLE SIGN BETWEEN THE L-2 AND R-2 DOOR TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK M1095 AT THE AFT EMERGENCY AISLE EXIT SIGN IAW MM 33-50-22.  SIGN TESTED GOOD.
